MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; PIN, FIXATION, SMOOTH

ARTHREX, INC. ACL TIGHTROPE; PIN, FIXATION, SMOOTH
Model Number ACL TIGHTROPE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 1/18/2023, it was reported by an arthrex employee via email that an ar-1400tb bio-interference screw full thread, an ar-1588t acl tightrope, (3) ar-2324bcc-2 bio composite swivelock, (3) ar-4500 meniscal cinch, (4) ar-7200 fiberwire, and (2) ar-7237 fibertape were all implanted in the patient.This acl and ligament procedure took place on (b)(6) 2023.Patient developed an infection post operative and patient remains admitted to the hospital for treatment.No further information has been provided at this time.
 
Event or Problem Description
Additional information received on 5/15/2024: the patient has not undergone revision surgery, and no further information has been received regarding this incident.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h6 since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned, photos, or any documentation provided, the reported event is not confirmed.The most likely cause of this failure is attributed to a patient's infection reaction.

Brand Name
ACL TIGHTROPE
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16302963
Report Number1220246-2023-06209
Device Sequence Number7049327
Product Code HTY
UDI-Device Identifier00888867019614
UDI-Public00888867019614
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Device Lot Number14985568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown